# SDR FDEA201502070469

- Difficulty date: February 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR WING, LT SIDE THERE IS A REPAIR AT LT INBD MAIN FLAP LE SKIN, MF STATION 267 - 300.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A3 PT 1 ATTACHMENT B, NO HISTORY.
